Psoriasis drug could cause drug injuries, death

by fpw | February 24th, 2009

February 24, 2009

HealthDay reported that the Food and Drug Administration is warning patients taking a drug prescribed to treat psoriasis that the drug could cause drug injuries or death.

The FDA reported that three people have died of drug injuries as a result of the psoriasis drug Raptiva.

Two of the three patients had been taking Raptiva and contracted a brain infection called progressive multifocal leukoencephalopathy, which caused the drug injuries and deaths. The third person that died is believed to have contracted the brain infection as well.

The FDA warned that patients should watch for symptoms of the brain infection and doctors should carefully monitor patients to watch for signs of drug injury.

Texas patients who are being treated with Raptiva could suffer Texas drug injuries.

Read More

The Texas drug injury lawyers at Ferrer, Poirot & Wansbrough can help if you have suffered a drug injury.